I just started taking a month ago and now I flatulate easily and anywhere. This is so embarrassing and don't know if it has to do with the medication?
Lamotrigine - Does anyone have gas from lamotrigine ?
Question posted by Luvmyatc on 24 Aug 2017
Last updated on 29 June 2020
I have had this issue when my medication was increased from 25 twice daily to 75mg daily then 100 mg. Its awful. It does get better but never really go away.
It's listed as a side effect in 1-10% of users unfortunately:
"Common (1% to 10%): Abdominal pain, constipation, anorexia, flatulence"
You might ask your doctor if it's safe to use an OTC anti-gas remedy.
Best regards and good luck!
I have been using Lamictal for about 3 weeks now. When I went up to 50mg, my appetite took a nose dive and the gas and bloating has been awful. Gassy every day which is not normal for me.
Luvmyatc; I did look at all the side effects and from what they are saying if it were the drug it is very very rare but you know as well as I when you have listed constipation, Bloating it is quite possible that you could pass some gas at the same time with the very rare problem it could cause. But they are so far down the list I believe they would go away in time I think when you're in to see your doctor run that by them and see. they may be able to give you something to go along with it. hope that helps you some. Just keep plugging along and with luck, this should go away.
- Lamotrigine uses and safety info
- Lamotrigine information for Healthcare Professionals (includes dosage details)
- Side effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.